Alert archive / Tennessee / Frost Advisories in 2012
Frost Advisory 1, NWS Morristown, TN
NWS Morristown, TN issued this frost advisory at Apr 6, 2012, 3:21 AM EDT for Cherokee County, Clay County, North Carolina; 25 counties in Tennessee; 7 counties in Virginia. It took effect at Apr 7, 2012, 4:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2012, 3:21 AM EDT (07:21 UTC)
- In effect from
- Apr 7, 2012, 4:00 AM EDT
- Expired
- Apr 7, 2012, 10:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Morristown, TN
All 34 counties
Cherokee County, NC, Clay County, NC, Anderson County, TN, Bledsoe County, TN, Blount County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Johnson County, TN, Marion County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 2 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
772 WWUS74 KMRX 060721 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 321 AM EDT FRI APR 6 2012 ...AREAS OF FROST EXPECTED SATURDAY MORNING AROUND SUNRISE OVER SOUTHWEST VIRGINIA AND NORTHEAST TENNESSEE... .A LARGE DOME OF HIGH PRESSURE WILL SETTLE OVER THE APPALACHIAN REGION TONIGHT...WITH CLEAR SKIES AND LIGHT WINDS DEVELOPING. AS A RESULT...EXCELLENT RADIATIONAL COOLING CONDITIONS WILL CAUSE TEMPERATURES TO FALL INTO THE 30S ACROSS SOUTHWEST VIRGINIA AND NORTHEAST TENNESSEE. THESE COLD TEMPERATURES SHOULD CREATE AREAS OF FROST AROUND SUNRISE...ESPECIALLY IN VALLEYS AND OTHER LOW LYING AREAS. TNZ015>018-042>047-VAZ001-002-005-006-008-061600- /O.NEW.KMRX.FR.Y.0001.120407T0800Z-120407T1400Z/ HANCOCK-HAWKINS-SULLIVAN-JOHNSON-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...GREENEVILLE...CEDAR CREEK... JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 321 AM EDT FRI APR 6 2012 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 10 AM SATURDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM SATURDAY. * EVENT...AREAS OF FROST...ESPECIALLY IN VALLEYS OR OTHER LOW LYING AREAS. * TIMING...EARLY SATURDAY MORNING FROM 4 AM UNTIL 10 AM. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ DMG
3 follow-up statements
172 WWUS74 KMRX 061528 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 1128 AM EDT FRI APR 6 2012 ...AREAS OF FROST EXPECTED SATURDAY MORNING AROUND SUNRISE OVER SOUTHWEST VIRGINIA AND NORTHEAST TENNESSEE... .A LARGE DOME OF HIGH PRESSURE WILL SETTLE OVER THE APPALACHIAN REGION TONIGHT...WITH CLEAR SKIES AND LIGHT WINDS DEVELOPING. AS A RESULT...EXCELLENT RADIATIONAL COOLING CONDITIONS WILL CAUSE TEMPERATURES TO FALL INTO THE 30S ACROSS SOUTHWEST VIRGINIA AND NORTHEAST TENNESSEE. THESE COLD TEMPERATURES SHOULD CREATE AREAS OF FROST AROUND SUNRISE...ESPECIALLY IN VALLEYS AND OTHER LOW LYING AREAS. TNZ015>018-042>047-VAZ001-002-005-006-008-070200- /O.CON.KMRX.FR.Y.0001.120407T0800Z-120407T1400Z/ HANCOCK-HAWKINS-SULLIVAN-JOHNSON-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...GREENEVILLE...CEDAR CREEK... JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 1128 AM EDT FRI APR 6 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT SATURDAY... * EVENT...AREAS OF FROST...ESPECIALLY IN VALLEYS OR OTHER LOW LYING AREAS. * TIMING...EARLY SATURDAY MORNING FROM 4 AM UNTIL 10 AM. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ TG
516 WWUS74 KMRX 070152 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 952 PM EDT FRI APR 6 2012 ...AREAS OF FROST EXPECTED SATURDAY MORNING AROUND SUNRISE OVER SOUTHWEST VIRGINIA...NORTHEAST TENNESSEE...INCLUDING PARTS OF THE CENTRAL EAST TENNESSEE VALLEY...THE CUMBERLAND PLATEAU...THE SMOKY MOUNTAINS...THE SOUTHEAST TENNESSEE MOUNTAINS AND SOUTHWEST NORTH CAROLINA. .A LARGE DOME OF HIGH PRESSURE WILL SETTLE OVER THE APPALACHIAN REGION TONIGHT...WITH CLEAR SKIES AND WINDS BECOMING LIGHT. AS A RESULT...EXCELLENT RADIATIONAL COOLING CONDITIONS WILL CAUSE TEMPERATURES TO FALL INTO THE 30S ACROSS SOUTHWEST VIRGINIA...PARTS OF EAST AND SOUTHEAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. THESE COLD TEMPERATURES SHOULD CREATE AREAS OF FROST AROUND SUNRISE...ESPECIALLY IN VALLEYS AND OTHER LOW LYING AREAS. NCZ060-061-TNZ012>014-035>041-070-072>074-081-082-087-098-102- 071030- /O.EXA.KMRX.FR.Y.0001.120407T0800Z-120407T1400Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-ANDERSON-UNION- GRAINGER-HAMBLEN-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-JEFFERSON- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-SOUTHEAST MONROE-MARION-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... DANDRIDGE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...COKER CREEK...JASPER...DUCKTOWN 952 PM EDT FRI APR 6 2012 /852 PM CDT FRI APR 6 2012/ ...FROST ADVISORY IN EFFECT FROM 4 AM EDT /3 AM CDT/ TO 10 AM EDT /9 AM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM EDT /3 AM CDT/ TO 10 AM EDT /9 AM CDT/ SATURDAY. * EVENT...AREAS OF FROST...ESPECIALLY IN VALLEYS OR OTHER LOW LYING AREAS. * TIMING...EARLY SATURDAY MORNING FROM 4 AM UNTIL 10 AM. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ TNZ015>018-042>047-VAZ001-002-005-006-008-071030- /O.CON.KMRX.FR.Y.0001.120407T0800Z-120407T1400Z/ HANCOCK-HAWKINS-SULLIVAN-JOHNSON-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...GREENEVILLE...CEDAR CREEK... JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 952 PM EDT FRI APR 6 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT SATURDAY... * EVENT...AREAS OF FROST...ESPECIALLY IN VALLEYS OR OTHER LOW LYING AREAS. * TIMING...EARLY SATURDAY MORNING FROM 4 AM UNTIL 10 AM. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ TD
021 WWUS74 KMRX 070705 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 305 AM EDT SAT APR 7 2012 ...AREAS OF FROST EXPECTED THIS MORNING... .A LARGE DOME OF HIGH PRESSURE OVER THE EASTERN HALF OF THE NATION WILL CREATE CLEAR SKIES AND LIGHT WINDS THIS MORNING. AS A RESULT...EXCELLENT RADIATIONAL COOLING CONDITIONS WILL CAUSE TEMPERATURES TO FALL INTO THE 30S ACROSS SOUTHWEST VIRGINIA... PARTS OF EAST TENNESSEE...AND EXTREME SOUTHWEST NORTH CAROLINA. THESE COLD TEMPERATURES WILL CREATE AREAS OF FROST AROUND SUNRISE...ESPECIALLY IN VALLEYS AND OTHER LOW LYING AREAS. NCZ060-061-TNZ012>018-035>047-070-072>074-081-082-087-098-102- VAZ001-002-005-006-008-071400- /O.CON.KMRX.FR.Y.0001.120407T0800Z-120407T1400Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-JEFFERSON-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER- SEVIER SMOKY MOUNTAINS-SEQUATCHIE-BLEDSOE-SOUTHEAST MONROE-MARION- EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...DANDRIDGE...CADES COVE...SEVIERVILLE... GATLINBURG...DUNLAP...PIKEVILLE...COKER CREEK...JASPER... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 305 AM EDT SAT APR 7 2012 /205 AM CDT SAT APR 7 2012/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/ THIS MORNING... * EVENT...AREAS OF FROST...ESPECIALLY IN VALLEYS OR OTHER LOW LYING AREAS. * TIMING...EARLY THIS MORNING FROM 4 AM UNTIL 10 AM. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ DMG
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at Apr 6, 3:10 AM EDT, 11 minutes earlier.
Area forecast discussion, Apr 6, 3:10 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
310 AM EDT FRI APR 6 2012
.SHORT TERM (TODAY AND TONIGHT)...CURRENT SURFACE ANALYSIS SHOWS AN
AREA OF LOW PRESSURE OFF THE SOUTHEASTERN GA COAST...WITH A TROUGH
EXTENDING NORTHWEST OF IT BACK INTO THE SOUTHERN APPALACHIAN REGION.
AREA RADARS REVEAL SOME SCATTERED SHOWERS AROUND THE MOUNTAINS
OCCURRING IN ASSOCIATION WITH AN UPPER-LEVEL TROUGH...BUT THESE
SHOWERS SHOULD END BY THE AFTERNOON AS THIS UPPER TROUGH SWINGS
EASTWARD OFF THE ATLANTIC COAST. A LARGE DOME OF HIGH PRESSURE THEN
BUILDS OVER THE EASTERN HALF OF THE NATION BY TONIGHT...WHICH WILL
SET THE STAGE FOR EXCELLENT RADIATIONAL COOLING CONDITIONS AS SKIES
CLEAR AND WINDS BECOME LIGHT. WITH TEMPS EXPECTED TO BE IN THE 30S
ACROSS SOUTHWEST VA AND NORTHEAST TN...THINK THAT AREAS OF FROST
WILL DEVELOP AND WILL ISSUE A FROST ADVISORY FOR THESE AREAS LATE
TONIGHT AND SATURDAY MORNING. AS FOR TEMPS...NAM AND GFS GUIDANCE
NUMBERS ARE IN GOOD AGREEMENT FOR TODAY AND TONIGHT...AND LOOK
REASONABLE.
.LONG TERM (SATURDAY THROUGH THURSDAY)...MAIN EMPHASIS DURING THE
EXTENDED IS THE DEVELOPING LONG-WAVE UPPER TROUGH OVER THE NORTHEAST
UNITED STATES/SOUTHEAST CANADA. A SERIES OF COLD FRONTS WILL MOVE
ACROSS THE FORECAST AREA BEGINNING SUNDAY AND ANOTHER MONDAY.
MOISTURE WILL BE LIMITED AND ONLY EXPECT A SLIGHT CHANCE/CHANCE
SHOWERS FOR THE HIGHER ELEVATIONS DUE TO OROGRAPHIC LIFT.
AFTER MONDAY'S SHORT-WAVE PASSAGE...THE MEDIUM RANGE MODELS DIFFER
GREATLY ON THE POSSIBILITY OF ANOTHER WAVE ROTATING AROUND UPPER LOW
FOR TUESDAY AND WEDNESDAY. ECMWF SHOWS A STRONGER WAVE COMING ACROSS
THE SOUTHERN APPALACHIANS WITH FAIRLY CHILLY THICKNESS TO SUPPORT
MOUNTAIN SNOWS. HOWEVER...THE OPERATIONAL AND ENSEMBLE GFS DOES NOT
SHOW THIS WAVE AT ALL. WILL TREND TOWARD THE GFS FOR THE EXTENDED
PERIODS...AND WILL FOLLOW MEX MOS CLOSELY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 69 43 73 49 76 / 0 0 0 0 10
KNOXVILLE AIRPORT, TN 66 40 70 46 72 / 0 0 0 0 10
OAK RIDGE, TN 66 40 69 45 72 / 0 0 0 0 10
TRI CITIES AIRPORT, TN 64 34 68 36 72 / 0 0 0 0 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...FROST ADVISORY FROM 4 AM TO 10 AM EDT SATURDAY FOR THE FOLLOWING
ZONES: HANCOCK...HAWKINS...JOHNSON...NORTHWEST CARTER...
NORTHWEST GREENE...SOUTHEAST CARTER...SOUTHEAST GREENE...
SULLIVAN...UNICOI...WASHINGTON TN.
VA...FROST ADVISORY FROM 4 AM TO 10 AM EDT SATURDAY FOR THE FOLLOWING
ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
DMG/DHHazardous weather outlook, Apr 5, 5:09 AM EDT, 22 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 509 AM EDT THU APR 5 2012 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-060900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 509 AM EDT THU APR 5 2012 /409 AM CDT THU APR 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL DEVELOP AND INCREASE IN COVERAGE AND INTENSITY ALONG AND AHEAD OF A FRONTAL BOUNDARY AS IT MOVES SOUTH ACROSS TENNESSEE. SOME OF THE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE NEAR THE FRONTAL BOUNDARY ESPECIALLY ACROSS THE EASTERN MOUNTAINS OF NORTHERN TENNESSEE AND SOUTHWEST NORTH CAROLINA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... PATCHY FROST IS POSSIBLE MONDAY THROUGH WEDNESDAY MORNINGS ACROSS NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. TD
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 11:14 PM EDT | Areal Flood Advisory | MRX | Blount, Knox, Loudon | 3 hr |
| Apr 6, 12:05 AM EDT | Flash Flood Warning | MRX | Blount, Knox | 3 hr |
Nearby
Frost Advisories in Tennessee, 2012Frost Advisories in Virginia, 2012Frost Advisories in North Carolina, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.